MAUDE Adverse Event Report: Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number TSGC0801
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with functional tricuspid regurgitation (tr) for a triclip procedure.During device preparation, bubbles were identified when the triclip was inserted within the clip introduction.Troubleshooting was performed and the clip was readjusted, during which the clip became caught on the clip introducer and tore the device with the grippers.The tcds was removed from the patient and a replacement triclip was selected and successfully implanted.Two additional triclips were implanted successfully.The procedure was discontinued, the final tr was reduced.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate product quality issue.Based on the available information, a cause for the reported air could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TriClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50147285
Report Number2135147-2026-05332
Device Sequence Number18785864
Product Code DQY
UDI-Device Identifier05415067050724
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number60202R1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown